I have had what my doctors called a secondary cataract and have had yag laser twice with little results. Now they say that the clouding is not in the capsule. It is in the viterous and nothing can be done. Has anyone ever heard of this? What causes it? Needless to say, I am very disappointed, I thought at least that one problem with my eyes could be corrected .
The Dr I saw Monday is a retina surgeon at Mayo Clinic, in Jacksonville, Florida.He does not think any surgery is necessary ,because my vision is 20 /30 in that eye on the charts.(with glasses) My problem is that cloud makes me very nervous. and I was so sure that the Yag would clear it up.
If it should get worse, I will ask for another opinion.
Thanks for the answer.
Has anyone had the dr do surgery for teh capsule and then decide it is the vitreosus? I was very confused after thinking that problem could at least be resolved. Tooooooo many problems with the eyes can not be explained , Lets hope they are researching as I type this.
My grandaughter has devic disease and has little sight due to optic nerve damage. Please do research doctors. She is 12 . I am 66 . We all need research and help.
In December, I had the YAG procedure done for a secondary cataract. 15 years ago, my retina detached and a Silicon buckle was put in. About 8 years ago, i had my first cataract surgery in that eye. Now i am experiencing loss of eyesight, 20-60 unable to correct, and a cloudiness. What do you think it may be? i have an appointment with the retinal physician next week. Please help me. Thanks
If you are having flashes, increase floaters, loss of field of vision or the vision suddenly worsened I would call the retinal eye MD tomorrow and try with all your might to get an emergency work in exam tomorrow.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.